U.S. doctors online nowAsk doctors free
Saudi Arabia
A 26-year-old male asked:

My doctor prescribed for me tobradex (tobramycin and dexamethasone) ointment and aug eye drops because my eyes are always tired and look sleepy will this help with my condition?

2 doctor answers2 doctors weighed in
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 42 years experience
Was s/he your: Ophthalmologist? if so follow the instructions carefully, don't exceed/ repeat treatment on your own and keep a follow up appointment. If s/he wasn't your Ophthalmologist, please see one for consultation, your condition can be one of several diagnoses, requiring an expert input, good luck
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Tod Haller
Ophthalmology 18 years experience
No: They will not help you, in fact the side effects may actually be worse. I would stop the Tobradex (tobramycin and dexamethasone). The Auge' will not help your sleepy/tired eyes. Sorry
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 21, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.